# SDR SWAA2020072202060

- Difficulty date: July 6, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG14124
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT HAS BLACK COVERING PEELING OFF.   REMOVED AND REPLACED FWD GALLEY SERVICE DOOR SLIDE PER SWA TASK CARD 725-61-06.
